EconPapers    
Economics at your fingertips  
 

Extensivity of Rényi entropy for the Laplace–de Finetti distribution

H. Bergeron, E.M.F. Curado, J.P. Gazeau and Ligia M.C.S. Rodrigues

Physica A: Statistical Mechanics and its Applications, 2016, vol. 441, issue C, 23-31

Abstract: The Boltzmann–Gibbs entropy is known to be asymptotically extensive for the Laplace–de Finetti distribution. We prove here that the same result holds in the case of the Rényi entropy. We also show some interesting lower and upper bounds for the asymptotic limit of these entropies.

Keywords: Entropy; Rényi; Extensivity; Binomial distribution; Laplace–de Finetti representation (search for similar items in EconPapers)
Date: 2016
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S037843711500669X
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:441:y:2016:i:c:p:23-31

DOI: 10.1016/j.physa.2015.08.014

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:441:y:2016:i:c:p:23-31